# SDR AALA202110197162

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 22,609 hours, 2,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Stuck
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BARRIER STRAP STUCK IN DOOR 2L AFTER GATE DEPARTURE. REPOSITIONED BARRIER STRAP IAW AMM 52-11-00-03A-280A-A, OPS CHECK GOOD.
